# SDR AALA202511246187

- Difficulty date: November 22, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 69,243 hours, 28,935 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 111A130815
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN WING CENTER SECTION REAR SPAR VAPOR BARRIER ATTACH ANGLE, LOCATED AT STA 663 AT LBL 23. REPLACED ANGLE PER AARD 51-00-05-1.
